Addendum to the paper "On the product of the conjugates outside the unit circle of an algebraic number"
Schinzel, Andrzej
Acta Arithmetica, Tome 26 (1975), p. 329-331 / Harvested from The Polish Digital Mathematics Library
Publié le : 1975-01-01
EUDML-ID : urn:eudml:doc:205322
@article{bwmeta1.element.bwnjournal-article-aav26i3p329bwm,
     author = {Schinzel, Andrzej},
     title = {Addendum to the paper "On the product of the conjugates outside the unit circle of an algebraic number"},
     journal = {Acta Arithmetica},
     volume = {26},
     year = {1975},
     pages = {329-331},
     zbl = {0312.12001},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-aav26i3p329bwm}
}
Schinzel, Andrzej. Addendum to the paper "On the product of the conjugates outside the unit circle of an algebraic number". Acta Arithmetica, Tome 26 (1975) pp. 329-331. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-aav26i3p329bwm/